# SDR BJNA020829

- Difficulty date: August 2, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS 480 MAIN FRAME HAS LEVEL 2 CORROSION AT STRINGER 26R UNDER TRANSITION PANEL.  REMOVED CORROSION FABRICATED AND INSTALLED FRAME REPAIR IAW SRM 51-10-2, 51-10-6, 51-30-2, AND 53-10-4 FIGURE 5.  (M)
